# SDR HEEA064314

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407010107103
- Condition: Mismanufactured
- Location: Main Rotor
- Part time: 1,569 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT HAD BLUE EPOXY COATING MISSING.   REFERENCE:  DMR NR 686423.
